# SDR UALA2012022101045

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 59,885 hours, 22,602 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SEAT ROWS NR 1 & 2 - O2 CONTAINER FAILED TO OPERATE DURING MANUAL RELEASE TEST.   REPLACED CONTAINER ASSY PER MM.  OPS CHECKED GOOD.
